Repositorio de producción científica de la Universidad de Sevilla

Improving dimension estimates for Furstenberg-type sets

 

Advanced Search
 
Opened Access Improving dimension estimates for Furstenberg-type sets
Cites

Show item statistics
Icon
Export to
Author: Molter, Úrsula María
Rela, Ezequiel
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2010-01-30
Published in: Advances in Mathematics, 223 (2), 672-688.
Document type: Article
Abstract: In this paper we study the problem of estimating the generalized Hausdorff dimension of Furstenberg sets in the plane. For α∈(0,1], a set F in the plane is said to be an α-Furstenberg set if for each direction e there is a line segment ℓe in the dir...
[See more]
Cite: Molter, Ú.M. y Rela, E. (2010). Improving dimension estimates for Furstenberg-type sets. Advances in Mathematics, 223 (2), 672-688.
Size: 229.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/47720

DOI: 10.1016/j.aim.2009.08.019

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)